# SDR REXA2016010900101

- Difficulty date: January 9, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 18,101 hours, 17,544 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW HYD PRESS TRANSDUCER BRACKETS ARE CRACKED, TWO & HAT CHANNEL.  R & R MLG BRAKE PRESS TRANSDUCER HAT BRACKET, PN 601R75262-157, IAW SRM 51-42-06.  R & R MLG BRAKE PRESS TRANSDUCER LINE Z BRACKET, PN 601R75262-153 IAW SRM 51-42-06.
